# SDR 08FDEA00414

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6556297102
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR, NR 3 CARGO DOOR SKIN HAS SEVERAL DENTS AT FWD LWR EDGE BS 1090, S26-27R.  EVALUATED DENTS AND FOUND OUT OF LIMITS. CUT OUT DAMAGED SKIN IAW SRM 53-00-03 FIG4.   FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 52-30-1 FIG 6. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 52-00-3 FIG 4 AND 52-30-1 FIG 6.
